# SDR YENA20150607187

- Difficulty date: June 7, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N706JB
- Make and model: Airbus A320-232
- Aircraft serial: 3451
- Aircraft time: 29,377 hours, 10,349 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Computer
- Part number: 9651676002
- Part serial: EMK516047
- Condition: Failed
- Location: Wx Radar
- Part time: 44,975 hours, 15,837 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO DEPARTURE.  NAV GPWS FAULT.  R & R GPWC IAW AMM 34-48-34, PERFORMED UPLOAD OF ENHANCED GPWC DATABASE.  BITE TEST ALL NORMAL.
